# SDR 96ZZZX4860

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N8775
- Make and model: Bolkms BO105S
- Aircraft serial: S775
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Condition: Paint Peel
- Location: Tail Rotor
- Part time: 133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE TWO BLADES WERE REPAIRED BY EUROCOPTERS ONLY 35.8 HOURS AGO FOR THE SAME PROBLEM.  PAINT PEELING OFF EXCESSIVELY.  SUBMITTER SUGGESTION:  USE SUPER KOROPON AS BASE PRIMER.
